MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX
Lot Number 5388865
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in china.On (b)(6) 2023, it was reported that the infusion set's tubing got detached.The pump was not dropped with the set connected to patient's body.No further information was available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17966151
Report Number3003442380-2023-00365
Device Sequence Number6790311
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/01/2025
Device Lot Number5388865
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2023
Initial Report FDA Received Date10/19/2023
Patient Sequence Number1
Patient SexUnknown